MathSciNet Relay Station
MathSciNet bibliographic data
MR2305779 (2008e:33025) 33C45 (33C10)
Zhou, Jian-Rong; Zhao, Yu-Qiu An infinite asymptotic expansion for the extreme zeros of the Pollaczek polynomials. Stud. Appl. Math. 118 (2007), no. 3, 255–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement